Traces of potentials arising from translation invariant operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 25 (1971) no. 1, p. 203-217
@article{ASNSP_1971_3_25_1_203_0,
     author = {Adams, D. R.},
     title = {Traces of potentials arising from translation invariant operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {1},
     year = {1971},
     pages = {203-217},
     zbl = {0219.46027},
     mrnumber = {287301},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1971_3_25_1_203_0}
}
Adams, D. R. Traces of potentials arising from translation invariant operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 25 (1971) no. 1, pp. 203-217. https://www.numdam.org/item/ASNSP_1971_3_25_1_203_0/

[1] A.P. Calderon, « Lebesgue spaces of differential functions and distributions,», Proc Symp. Pre Math. Vol. 4, pp. 33-49, Amer. Math. Soc., Providence, R. I. 1961. | MR 143037 | Zbl 0195.41103

[2] S. Campanato, « Proprietà di inclusione per spazi di Morrey », Ricerche di Matematica, 12 (1963) pp. 67-86. | MR 156228 | Zbl 0192.22703

[3] L. Carleson, « Selected problems in exceptional sets », Van Nostrand 1967. | MR 225986 | Zbl 0189.10903

[4] R. Hunt, «.An extension of the Marcinkiewicz interpolation theorem to Lorentz spaces », Bull. Amer. Math. Soc. 70 (1964), pp. 803-807. | MR 169037 | Zbl 0145.38203

[5] V. Ii'In, « Generalization of an integral inequality », Uspehi Mat. Nauk vol. II (1956) n. 4 (70) pp, 131-138. | MR 82538

[6] N. Meyers, « A theory of capacities for potentials of functions in Lebesgue classes », to appear. | MR 277741 | Zbl 0242.31006

[7] E.M. Stein and G. Weiss, « Fractional integrals on n-dimensional Euclidean space », J. Math. Mech. 7 (1958), pp. 503-514. | MR 98285 | Zbl 0082.27201

[8] E.M. Stein and A. Zygmund, « Boundedness of translation invarient operators on Hölder spaces and Lp-spaces», Ann. Math. 85 (1967) pp. 337-349. | MR 215121 | Zbl 0172.40102

[9] G. Stampacchia, «Contributi alla regolarizzazione delle soluzioni dei problemi al contorno per equazioni del secondo ordine ellittiche », Ann. Sc. Norm. Sup. Pisa, 12 (1958) pp 223-245. | Numdam | Numdam | MR 125313 | Zbl 0082.09701